# SDR DALA2024122011868

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N877DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31988
- Aircraft time: 22,940 hours, 8,720 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6663691) DURING SVC, FOUND EMERG EXIT WHITE PATHFINDER LIGHT HARNESS DAMAGED AT 14F. REPLACED LIGHT FIXTURE AT 14F PER B737 IPC 33-51-03 #10A. OPS CK'D OK.
